# SDR ASOA2018081493050

- Difficulty date: August 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 40,345 hours, 31,195 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Damaged
- Location: Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ELECTRICAL ODOR COMING FROM THE GALLEY.  MAINTENANCE INSPECTED AND FOUND THE ODOR TO BE COMING FROM THE NR 2 COFFEEMAKER.  REPLACED TWO TERMINAL ENDS TO PUMP. REINSTALLED THE COFFEEMAKER. OPS CHECKED GOOD.
